BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1987 Volume 9 >

Please use this identifier to cite or link to this item:

Title: On the Sectional Curvature of Kähler Manifolds of Indefinite Metrics
Authors: Kassabov, Ognian
Borisov, Adrijan
Issue Date: 1987
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 9, No 1, (1987), 66p-70p
Abstract: In this paper we study some curvature properties of Kähler manifolds of indefinite metrics.
Description: [Kassabov Ognian T.; Касабов Огнян Т.]; [Borisov Adrijan V.; Borisov Adrian; Borisov A.; Borisov Adriyan V.; Borisov Andriyan; Борисов Адриян]
ISSN: 0204-9805
Appears in Collections:1987 Volume 9

Files in This Item:

File Description SizeFormat
Pliska-09-1987-066-070.pdf6.97 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License